# SDR TRAX200600910

- Difficulty date: October 22, 2006
- Submitted: October 26, 2006
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 8,140 hours, 6,815 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BATTERY RIB CRACKED AS MARKED.  REMOVED ACCESS PANEL AND 2EA CONNECTORS TO FOM. REPAIR OF LT BATT RIB. REMOVED DOUBLERS AND CUT OUT DAMAGE ON LT BATTERY RIB. FABRICATED -5 ANGLE, SALVAGE REWORK ANGLE PER REPAIR 2, SHEET 5, IAW REO 601R-57-51-046 AND APPLIED FINISH A023 IAW CRJ SRM 51-25-16.  OK TO INSTALL REPAIR PART. FABRICATED -7 FILLER . WET INSTALLED DETAILS USING MS20470AD5 RIVETS AND HST10AG5 LOCK FASTENERS IAW REO 601R-57-51-046. AWAITING 2EA RIVETS AND CONNECTORS. INSTALLED LAST 2EA RIVETS MS20470AD5 AND REINSTALLED CONNECTORS IAW REO 601R-57-51-046.  OPS CHECK REQUIRED. PERFORMED OPS CHECK, FOUND TO BE GOOD. (CLOSED 11/01/06)
